Skip to main content

Local Abelian Torsion-Free Groups

Abstract

A representation for p-local Abelian torsion-free groups of finite rank is obtained in terms of homomorphisms of p-adic modules of finite rank with fixed basis.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    V. Kh. Farukshin, Endomorphisms of Reduced Generally Primary Torsion-Free Groups [in Russian], Abstract of Ph.D. Thesis, Moscow (1986).

  2. 2.

    A. A. Fomin, “Some mixed Abelian groups as modules over the ring of pseudo-rational numbers,” in: Abelian Groups and Modules. Trends in Mathematics, Birkhäuser, Basel (1999), pp. 87–100.

  3. 3.

    A. A. Fomin, “Quotient divisible mixed groups,” in: Abelian Groups, Rings and Modules, Contemp. Math., Vol. 273, Amer. Math. Soc. (2001), pp. 117–128.

  4. 4.

    L. Fuchs, Infinite Abelian Groups, Vols. 1, 2 [Russian translation], Mir, Moscow, 1974, 1977.

  5. 5.

    P. A. Krylov, A. V. Mikhalev, and A. A. Tuganbaev, Abelian Groups and Its Rings of Endomorphisms [in Russian], Tomsk (2002).

  6. 6.

    C. Murley, “Classification of certain classes of Abelian torsion-free groups,” Pacific J. Math., 40, 647–665 (1972).

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. Kh. Farukshin.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 17, No. 8, pp. 147–152, 2011/12.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Farukshin, V.K. Local Abelian Torsion-Free Groups. J Math Sci 197, 684–687 (2014). https://doi.org/10.1007/s10958-014-1751-0

Download citation

Keywords

  • Abelian Group
  • Independent System
  • Finite Rank
  • Discrete Valuation Ring
  • Independent Modulo